# SDR HALA2021110500198

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,246 hours, 4,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 A LIGHTNING STRIKE WAS DISCOVERED ON THE RH WINGTIP TO WINGLET AFT FAIRING ASSEMBLY. THE DAMAGE IS LOCATED ON THE TRAILING EDGE AND BOTTOM SURFACE OF THE FAIRING. THE DAMAGE WAS BLENDED PER A330 SRM 57-31-23-283-008 PROCEDURE. THE EDGE OF THE BLEND IS 0.069" AWAY FROM THE EDGE OF A FASTENER. THIS IS OUTSIDE THE LIMITS PROVIDED IN THE SRM SECTION. CORRECTIVE ACTION: REPAIRED PER PRI 595201-14. COMPLIED WITH ER/A 595201-14. (2007436)
